# SDR UPS06848099

- Difficulty date: September 29, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SPOILER AT XRS 247 TO 351 HAS TEAR AT RT. MID HINGE ON TOP AND WORN THIN UNDERNEATH NR 4 SPOILER.   INSTALLED NEW NR 4 SPOILER PER MM 27-61-01-2 TO STEP B6. INSTALLED IAW MM 27-61-01-2. OPS CHECK NORMAL.
